Pacific Journal of Mathematics

Primitive group rings.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 499-506.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945883

Mathematical Reviews number (MathSciNet)
MR0332942

Zentralblatt MATH identifier
0261.16008

Subjects
Primary: 20C05: Group rings of finite groups and their modules [See also 16S34]

Citation

Passman, D. S. Primitive group rings. Pacific J. Math. 47 (1973), no. 2, 499--506. https://projecteuclid.org/euclid.pjm/1102945883


Export citation

References

  • [1] E. Formanek and R. L. Snider, Primitive group rings, Proc. Amer. Math. Soc, 36 (1972), 357-360.
  • [2] E. Formanek, A problem of Passman on semisimplicity,Bull. London Math. Soc, 4 (1972).
  • [3] P. Hall, On the finiteness of certain soluble groups, Proc. London Math. Soc, (3) 9 (1959), 595-622.
  • [4] D. S. Passman, InfiniteGroup Rings, Marcel Dekker, 1971.
  • [5] J. Roseblade, Group rings of polycyclic groups, J. Pure and Appl. Algebra, to appear.
  • [6] A. E. Zalesski, On the semisimplicityof a modulargroup algebra of a solvable group, Soviet Math., 14 (1973), 101-105.